# SDR AALA201507289008

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 49,134 hours, 18,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE 1C, EMERGENCY EXIT COVER WON’T STAY ON.  INSTALLED NEW EMERGENCY EXIT LIGHT LENS COVER AT SEAT 1C.
